Robust H∞ control for discrete-time fuzzy systems with infinite-distributed delays

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

64 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)224-232
Journal / PublicationIEEE Transactions on Fuzzy Systems
Issue number1
Online published3 Oct 2008
Publication statusPublished - Feb 2009


This paper is concerned with the robust H control problem for a class of discrete-time Takagi-Sugeno (T-S) fuzzy systems with time delays and uncertain parameters. The time delay is assumed to be infinitely distributed in the discrete-time domain, and the uncertain parameters are norm-bounded. By using the linear matrix inequality (LMI) technique, sufficient conditions are derived for ensuring the exponential stability as well as the H performance for the closed-loop fuzzy control system. It is also shown that the controller gain can be characterized in terms of the solution to a set of LMIs, which can be easily solved by using standard software packages. A simulation example is exploited in order to illustrate the effectiveness of the proposed design procedures.  

Research Area(s)

  • Fuzzy systems, H∞ control, Infinite-distributed delays, Linear matrix inequality (LMI), Parameter uncertainties